Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A solution to a problem on invertible disjointness preserving operators

Authors: Yuri A. Abramovich and Arkady K. Kitover
Journal: Proc. Amer. Math. Soc. 126 (1998), 1501-1505
MSC (1991): Primary 47B60
MathSciNet review: 1451787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an invertible disjointness preserving operator $T$ on a normed lattice such that $T^{-1}$ is not disjointness preserving.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B60

Retrieve articles in all journals with MSC (1991): 47B60

Additional Information

Yuri A. Abramovich
Affiliation: Department of Mathematics, Indiana University/Purdue University–Indianapolis, 402 Blackford Street, Indianapolis, Indiana 46202

Arkady K. Kitover
Affiliation: Department of Mathematics, Community College of Philadelphia, Philadelphia, Pennsylvania 19130

PII: S 0002-9939(98)04318-4
Keywords: Vector lattice, normed lattice, disjointness preserving operators, band preserving operators, invertible operators
Received by editor(s): November 7, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia